# SDR 96ZZZX5959

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7624G
- Make and model: Cessna 172L
- Aircraft serial: 17259324
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Spring
- Part number: 24A56
- Condition: Weak
- Location: Carb Idle Adj
- Part time: 4,043 hours
- Component: Facet, MA4SPA
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

INSTALLED OVERHAULED CARBURETOR AND RIGGED.  WITHIN 10 HOURS, OWNER REPORTED ENGINE VERY ROUGH AT LOW POWER SETTINGS OR WOULD NOT EVEN IDLE.  FOUND IDLE MIXTURE ADJUST SCREW GONE.  NOTIFIED OVERHAULER WHO SENT NEW CARB.  UPON INSTALLATION OF NEW UNIT, SPRING TENSION ON AJUST SCREW FOUND TO BE WEAK OR NON-EXISTANT AT CORRECT SETTING.  OVERHAULER RECOMMENDED STRETCHING SPRING.
